# SDR 98ZZZX4709

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DS
- Make and model: Beech 200BEECH
- Aircraft serial: BB478
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840258
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD OUTER PANE CRACKED IN-FLIGHT.  RETURNED TO LAFAYETTE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED ASSEMBLY.  REF:  BEECHCRAFT IPC, FIGURE 56-10-01, ITEM 1.
